Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Rashes on exposed skin, long burps, expelling food, numb feet. Lynase MF, Januvia 100, PPG 0.3 taken. Suggestions?

Sir, My Mom is a diabetic patient last 10+ years...have been taking some diffrfent types of medicines to control blood sugar. Off late for the past 1 year she is on Glynase MF before every meal( 3 times daily), PPG 0.3 mg between meals(3x) and Januvia 100 ( 1 TIME after lunch)
There has been a recent observation of :
1) rashes on her exposed skin mainly hands and a bit on feet as well
2) long burps while eating in midst of food...also sometimes the food is expelled and causes a lot of discomfort in the throat area
3) numbness in the feet...happens once every 2-3 days thought for a very miniscule timeframe 5-10 sec max but she collapses at that very state, standing or walking?
are these the probable causes of Glynase MF??? if yes is there any substitute if we continue just with Glipizide with some other combination???
kindly advise...Rgds,Haresh
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
YOUR MOTHER is suffering with diabetes + diabetic autonimicpathy+diabetic neuropathy..........rashes can be coz of glynase .... large burps are mainly due to ppd...and secondly glnase mf.........numbess in feet is is complication of diabetes......and collapsing may be due to diabetic autonomicpathy and hypoglycemic event or diabetic cidp or arrhythmia.....seee a neurologist .....coz ith an important complaint rather than rashes and burps and flatulance asap
take care
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor